# SDR DL757954372

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN EMERGENCY TRACK LIGHT INOP.  REPLACED F/C EMERGENCY LIGHT POWER PACK.  FOUND BROKEN GROUND STUD IN OVERHEAD INSTALLATION.  REPLACED GROUND STUD, OPS NORMAL.
